# SDR REXA2016110702199

- Difficulty date: November 7, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 27,376 hours, 24,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 333 CORRODED, STRINGERS 22 - 23R.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  REPAIRED THE FRAME IAW EA CRJ253-04945.
